# SDR NACA2019082100106

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

500C S2L DAMAGED STRINGER CLIP JUST AFT OF MAIN CARGO DOOR.  500C STR 2L STRINGER CLIP JUST AFT OF MAIN CARGO DOOR REPLACED WITH NEW PART IAW B737-300 SRM REV 119 CH 51-40-02 PARA 4
